# SDR AALA201704289001

- Difficulty date: April 27, 2017
- Submitted: April 28, 2017
- Operation: Air carrier
- Aircraft: N125UW
- Make and model: Airbus A320-214
- Aircraft serial: 4086
- Aircraft time: 21,197 hours, 10,914 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38007081WGEN
- Part serial: P4292
- Condition: Smoke
- Part time: 26,532 hours, 10,042 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INBOUND CREW REPORTED AFT CABIN SMOKE AND FUMES PASSING THROUGH 6,000 FT.  PERFORMED TROUBLESHOOTING AND FOUND APU AS SOURCE OF ODOR. REMOVED AND REPLACED APU.  AIRCRAFT WAS GROUNDED.
